# SDR DALA201904152449

- Difficulty date: April 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 63,532 hours, 28,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF AIRCRAFT, HOLE A (INBOARD SIDE) HAS A CRACK INDICATION IN ALUMINUM,  REPAIRED PER AMDS 5311-01171-04A
